Two weeks ago I complained about the nasty rash and pimples I got from my first dose of panitumumab, a new anti-cancer drug. I was afraid the rash would persist.
A few days later it started to recede, though I still looked pretty harsh the following week. I expected it to come back with the next treatment, but I'm pleased to report that, exactly the same period after my second dose of the drug, my face is merely dry, and most of the pimples there are gone. What a relief.
My upper torso, including my chest, shoulders, and back, is still completely saturated with rashy dots, but that's not nearly as itchy or irritating, and certainly less embarrassing, than having them all over my face. I just keep a shirt on all the time.
In fact, I've been avoiding going bare-chested so much that my kids were quite shocked to see the rash today after I got out of the shower. I need moisturizer and sunscreen still, but whether it's just my body getting used to the drug, or better effectiveness from the hydrocortisone cream and minocycline antibiotics, things are way better this time around.
Oh, and thanks to Tris Hussey for the photo of me, pimples minimized.